On the approximate solution of a real singular integral equation on the spectrum
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1242-1252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a10,
author = {A. F. Matveev},
title = {On the approximate solution of a real singular integral equation on the spectrum},
journal = {Differencialʹnye uravneni\^a},
pages = {1242--1252},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a10/}
}
A. F. Matveev. On the approximate solution of a real singular integral equation on the spectrum. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1242-1252. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a10/